# SDR HEEA0014087

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Defective
- Location: Cockpit Display
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50,250,400, AND 1200 LEDS WILL NOT LIGHT.
